Dolbeault cohomology of a loop space

László Lempert Department of Mathematics, Purdue University Ning Zhang Department of Mathematics, University of California

TBD mathscidoc:1701.331950

Acta Mathematica, 193, (2), 241-268, 2004.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:45 uploaded by actaadmin ] [ 117 downloads ] [ 0 comments ]
@inproceedings{lászló2004dolbeault,
  title={Dolbeault cohomology of a loop space},
  author={László Lempert, and Ning Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203345869934659},
  booktitle={Acta Mathematica},
  volume={193},
  number={2},
  pages={241-268},
  year={2004},
}
László Lempert, and Ning Zhang. Dolbeault cohomology of a loop space. 2004. Vol. 193. In Acta Mathematica. pp.241-268. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203345869934659.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved